Trying t get off of it . Making me sick. I have bad headache, swilling in the eyes Nauseated, shaking, fast heart beats, thick tongue. Filling like my throats want to close , can’t sleep , taste gone, and having anxiety, I just feel so bad. Also light headed. What do I need to do.
The first thing you need to do is set up an appointment with the prescribing doctor, or see a different doctor. I am no medical doctor, but the symptoms you described are probably common side effects of this medication.
If you found this Answer helpful, please mark it as "Best Answer" or "Helpful". Your feedback is greatly appreciated. PLEASE NOTE: The above statements are provided for informational purposes only and do not constitute legal advice. Transmission of the information is not intended to create, and the receipt does not constitute, an attorney-client relationship between sender and receiver. You should not act or rely on any information contained on this site without first seeking the advice of an attorney.
Our Rating is calculated using information the lawyer has included on their profile in addition to the information we collect from state bar associations and other organizations that license legal professionals. Attorneys who claim their profiles and provide Avvo with more information tend to have a higher rating than those who do not.What determines Avvo Rating?Experience & background
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline